# SDR JR2R20251005970

- Difficulty date: October 5, 2025
- Submitted: October 5, 2025
- Operation: Air carrier
- Aircraft: N88332
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000531
- Aircraft time: 20,837 hours, 12,594 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 200
- Part time: 20,837 hours, 12,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WEATHER RADAR SERVO MOUNT BRACKET CRACKED AT RH ATTACH CLIP.   REPLACED
